Advances in Differential Equations

On the existence of solutions of Hamiltonian elliptic systems in $\mathbb R^N$

Boyan Sirakov

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 5, Number 10-12 (2000), 1445-1464.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651229

Mathematical Reviews number (MathSciNet)
MR1785681

Zentralblatt MATH identifier
1213.35223

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A05 35B40: Asymptotic behavior of solutions 35B65: Smoothness and regularity of solutions 35J50: Variational methods for elliptic systems

Citation

Sirakov, Boyan. On the existence of solutions of Hamiltonian elliptic systems in $\mathbb R^N$. Adv. Differential Equations 5 (2000), no. 10-12, 1445--1464. https://projecteuclid.org/euclid.ade/1356651229


Export citation